# SDR 0601099874

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 62,272 hours, 58,066 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797
- Part serial: 01466
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, S
- Precautionary procedure: C

## Discrepancy

AT 125KTS ON THE TAKEOFF ROLL THE CREW HEARD A LOUD BANG AS THE NR 1 TIRE BLEW AND SHREDDED IT`S RECAP.  THE TAKEOFF WAS SAFELY ABORTED WITH THE AIRCRAFT REMAINING ON RUNWAY CENTERLINE.  AFTER THE AIRCRAFT WAS TOWED TO THE GATE, MAINTENANCE FOUND FOD IN THE NR 1 ENGINE BUT NO FOD IN EITHER WATER SEPARATOR, AND DAMAGE TO THE LEFT INBOARD FLAP ASSEMBLY & LEFT MLG FLYING GEAR DOOR.  REPLACED THE ENGINE, ALL FOUR MAIN LANDING GEAR TIRES & BRAKES, AFT REMOVABLE SECTION OF THE LT MLG FLYING DOOR, INSTALLED A DENT MONITORING STICKER, AND REPAIRED SOME DAMAGE TO THE LEFT INBOARD FLAP ASSEMBLY.
